# SDR ASOA2015032612460

- Difficulty date: February 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 25,515 hours, 23,762 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Lws 66.2
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BRACKET ASSY AT WS 66.20 UPPER ASSY BROKE ON LT WING L/E.  REPLACED BRACKET ASSY AT WS 66.20, UPPER, IAW AMM 30-11-41-400-801, SUBTASK 30-11-41-420-803, C3, A-E.
